# SDR DALA2016072005457

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER COMPARTMENT FLOOR SUPPORT, FOUND CORRODED AROUND FASTNER HOLES AT BS 294-312 LBL 12.  MAINENANCE   INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 141A5600.
